# SDR CALA2020051700965

- Difficulty date: May 8, 2020
- Submitted: May 17, 2020
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 62,410 hours, 23,404 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A2101205
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FRONT SPAR WEB HAS CORROSION LOCATED AT SS 667 BETWEEEN RIB 22 AND RIB 23,  APROX. REF. AAR N/R:90239013 GENERATED ON OR BEFORE NOVEMBER 4, 2021, ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF THE LATEST REVISION OF ECRA 5720-03188. PLANNING TO CONTACT ENGINEERING AFTER SEPTEMBER 4, 2021 BUT BEFORE OCTOBER 4, 2021 FOR THE PERMANENT REPAIR INSTRUCTIONS. DIP APPROVED ON OR BEFORE NOVEMBER 4, 2021, ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF THE LATEST REVISION OF ECRA 5720-03188. PLANNING TO CONTACT ENGINEERING AFTER SEPTEMBER 4, 2021 BUT BEFORE OCTOBER 4, 2021 FOR THE PERMANENT REPAIR INSTRUCTIONS TOMC-APPROVAL FROM SC1ELBYC COMMENT REVIEWED CHANGED SDR STATUS TO REFLECT SDR Y REQUIREMENT. RECORDS UPDATE QC REVIEWED INIT: >04SEP21<04OCT21 PLN/ENG T/A: 04NOV21...SN
